Skip to Content

Does flomax cause increased heart rate?

Responses (1)

Rajive Goel 13 Jun 2010

Yes, its one the rarest side effects of Flomax, must seek medical advice, hope this helps?

strznsky 13 Jun 2010

Thank you, yes it does.

Rajive Goel 13 Jun 2010

Welcome, please seek medical attention, best of luck & get well soon.

harrypines 19 Sep 2011

Wow... i'm having the same problem... I took terazosin and blood pressure and heart rate went way up..then they put me on flomax and the same damn thing has happen to me... what in the heck can I do... I'm taking amlodipine an lisiniprel for blood pressure and it works jus fine till i take the prostate meds... then boom blood pressure goes up and heart rate goes over a 100 plus an does not go down until I stop taking the flomax... it just makes me so hyper an i cant sleep or rest... it jus really hurts me... please anyone with knowledge of this problem please help me... thank you!!!

Rajive Goel 19 Sep 2011

You need to seek medical advice & ask him/her to prescribe meds which perhaps suit your system.

Take care, be safe & well, do keep me informed, please.

harrypines 19 Sep 2011

thank you... thats what i'm doing right now... will keep you posted!!

Rajive Goel 20 Sep 2011

Welcome, it shall be a pleasure to hear from you, about your welfare, thanks.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions